# SDR CALA2022051101207

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 737
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Dented
- Location: Wl167sta457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0100-0224.  DENT/GOUGE ON LEFT HAND SIDE FUSELAGE STA LINE 450 WATERLINE 167 REQUIRES REPAIR DUE TO OUT OF LIMITS. REPAIRED DAMAGED AREA AT WL 167 STA 457 L/H SIDE IAW AMES REA 47486REA03.  ACCOMPLISHED BY V931857.
